# SDR AALA981080

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1684 - DURING TAKEOFF, CREW NOTICED SEWAGE SMELL FOLLOWED BY A BURNING SMELL.  FLIGHT AIR INTERRUPTED AND RETURNED DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION WITH NO DAMAGE NOTED.  PACKS INSPECTED FOR POSSIBLE INGESTION WITH NO INGESTION NOTED.  GROUND RAN ENGINES AT POWER UTILIZING BLEED AIR FOR PACK, UNABLE TO DUPLICATE ORDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
